# SDR ASAA12511434

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,249 hours, 5,866 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O COURSE SELECTOR WINDOW ON MCP INOPERATIVE.  ON SUBSEQUENT FLIGHT TOGA BUTTON DOES NOT ACTIVATE 'PITCH GUIDANCE' UNTIL AIRBORNE. NR 1 CMD A/P WILL NOT ENGAGE. F/O CMD A/P WILL ENGAGE. DUPLICATED PROBLEMS FOUND MCP NR 1 DC C/B OUT.  INSPECTED C/B & PANEL AREA NO DEFECTS NOTED RESET SAME. ALL FUNCTIONS CHECKED NORMAL.  ACCOMPLISHED BITE GRP NR 32 LAND VERIFY & HOUSING SENSOR TESTS IAW 34-36-00.
